# SDR SWAA2021062912415

- Difficulty date: February 18, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED / WELDED AFT CARGO DOOR AFT CORNER SCUFF PLATE IAW SHOP WORK REQUEST 40430/1600/003
